# SDR CALA2025101410049

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 63,718 hours, 18,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE RAFT D RING CONNECTION POINT NEEDS TO BE RESECUR ED FOUND D RING STRAP TUCKED AND HANGING BEHIND BUSTLE. RESECURED D RING ON VELCRO MOUNTING POINT. ADD EMP: U421130
